Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 40, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jul 1, 2014, 3:09 AM EDT for Monroe County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 3:09 AM EDT (07:09 UTC)
- Expired
- Jul 1, 2014, 4:02 AM EDT
- In force
- 53 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Monroe County, MI
The radar
The Detroit radar (KDTX), 87 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 1:44 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1381 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087
WUUS53 KDTX 010709
SVRDTX
MIC115-010815-
/O.NEW.KDTX.SV.W.0040.140701T0709Z-140701T0815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
309 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONROE COUNTY IN SOUTHEAST MICHIGAN...
* UNTIL 415 AM EDT
* AT 308 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILAN TO BLISSFIELD...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
AZALIA AROUND 315 AM EDT.
OAKVILLE AND PETERSBURG AROUND 320 AM EDT.
LAMBERTVILLE AROUND 325 AM EDT.
SCOFIELD AND SAMARIA AROUND 330 AM EDT.
CARLETON AROUND 335 AM EDT.
ERIE AND LUNA PIER AROUND 340 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
TEMPERANCE... PETERSBURG... OTTAWA LAKE...
MONROE... MAYBEE... LUNA PIER...
LAMBERTVILLE... IDA... DUNDEE...
CARLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4208 8377 4209 8329 4204 8321 4203 8316
4199 8318 4196 8325 4192 8326 4193 8331
4188 8333 4186 8338 4180 8341 4179 8344
4175 8342 4173 8343 4172 8376
TIME...MOT...LOC 0709Z 261DEG 35KT 4214 8365 4181 8388
HAIL...0.75IN
WIND...60MPH
$$
DG3 follow-up statements
475
WWUS53 KDTX 010733
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
333 AM EDT TUE JUL 1 2014
MIC115-010815-
/O.CON.KDTX.SV.W.0040.000000T0000Z-140701T0815Z/
MONROE MI-
333 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MONROE COUNTY
UNTIL 415 AM EDT...
AT 329 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WILLIS TO 5 MILES SOUTHWEST OF IDA...AND MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
ERIE AND LUNA PIER AROUND 340 AM EDT.
TOLEDO BEACH AND BOLLES HARBOR AROUND 345 AM EDT.
NEWPORT AROUND 350 AM EDT.
STONY POINT AND SOUTH ROCKWOOD AROUND 355 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
TEMPERANCE... PETERSBURG... OTTAWA LAKE...
MONROE... MAYBEE... LUNA PIER...
LAMBERTVILLE... IDA... DUNDEE...
CARLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4172 8376 4198 8372 4208 8361 4209 8329
4205 8323 4203 8316 4199 8318 4196 8325
4192 8326 4193 8331 4188 8333 4186 8338
4180 8341 4179 8344 4175 8342 4173 8343
TIME...MOT...LOC 0733Z 261DEG 35KT 4215 8351 4185 8357
HAIL...0.75IN
WIND...60MPH
$$
MR789
WWUS53 KDTX 010747
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 AM EDT TUE JUL 1 2014
MIC115-010815-
/O.CON.KDTX.SV.W.0040.000000T0000Z-140701T0815Z/
MONROE MI-
347 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MONROE
COUNTY UNTIL 415 AM EDT...
AT 346 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROMULUS TO MONROE...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
STONY POINT AND SOUTH ROCKWOOD AROUND 355 AM EDT.
THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS...
TEMPERANCE... MONROE... MAYBEE...
LUNA PIER... LAMBERTVILLE... IDA...
CARLETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4200 8356 4209 8343 4209 8329 4204 8321
4203 8316 4199 8318 4196 8325 4192 8326
4193 8331 4188 8333 4185 8339 4180 8341
4179 8344 4175 8342 4173 8343 4172 8367
TIME...MOT...LOC 0748Z 261DEG 35KT 4217 8332 4187 8338
HAIL...0.75IN
WIND...60MPH
$$
MR289
WWUS53 KDTX 010802 RRA
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
402 AM EDT TUE JUL 1 2014
MIC115-010812-
/O.CAN.KDTX.SV.W.0040.000000T0000Z-140701T0815Z/
MONROE MI-
402 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONROE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN DETROIT/PONTIAC.
LAT...LON 4200 8356 4209 8343 4209 8329 4204 8321
4203 8316 4199 8318 4196 8325 4192 8326
4193 8331 4188 8333 4185 8339 4180 8341
4179 8344 4175 8342 4173 8343 4172 8367
TIME...MOT...LOC 0802Z 261DEG 35KT 4219 8314 4189 8320
$$
MRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:13 AM EDT, 56 minutes earlier.
Area forecast discussion, Jul 1, 2:13 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 213 AM EDT TUE JUL 1 2014 .SHORT TERM...TODAY AND TONIGHT LEAD MCS IS ALL BUT GONE NOW THAT REMNANTS CROSS THE FAR NORTHWEST CWA. SECOND MCS REMAINS ACTIVE...BUT IS ALSO BEGINNING TO DIMINISH IN INTENSITY. WHILE THIS TREND MAY CONTINUE...IT IS UNLIKELY THAT IT WILL COMPLETELY DISSIPATE LIKE ITS PREDECESSOR GIVEN THE UPPER LEVEL SUPPORT THAT IS HELPING IT ALONG AS MAJOR SHORTWAVE PIVOTS INTO THE GREAT LAKES. INITIAL THOUGHT...GIVEN RADAR TRENDS BETWEEN 11 PM AND 2 AM...IS THAT REMAINING POCKETS OF SEVERE WEATHER...AKA WIND GUSTS INTO THE 50-60 MPH RANGE...WILL DISAPPEAR GRADUALLY WITH SUB-SEVERE ACTIVITY THEN CROSSING SOUTHEAST LOWER MICHIGAN OVERNIGHT WITH WIND GUSTS OF 40 MPH OR LESS IN GENERAL ALONG WITH POCKETS OF HEAVY RAINFALL AND INTENSE LIGHTNING. WILL MAINTAIN HIGH POPS OVERNIGHT INTO EARLY TUESDAY WITH THE THE COLD POOL OF THIS SYSTEM LIKELY FOCUSING CATEGORICAL POPS OVER THE NORTHERN CWA WITH SCATTERED/NUMEROUS SHOWERS/THUNDERSTORMS ALSO EXTENDING FURTHER SOUTH INTO THE REMAINDER OF THE AREA. ALL OF THIS ACTIVITY WILL WEAKEN AND EXIT THE REGION BETWEEN 12Z-15Z WITH SKIES THEN CLEARING WITH TIME DURING THE DAY. WITH MAIN UPPER TROUGH AXIS STILL POSITIONED WELL TO THE WEST OF THE AREA...CLEARING SKIES WILL LEAD TO TEMPERATURES IN THE 80S TO AROUND 90 AS SOUTHWEST FLOW BECOMES ESTABLISHED. DRIER/COOLER AIRMASS WILL BEGIN TO SLOWLY EDGE INTO THE AREA LATE TODAY INTO TONIGHT...SO LOWS WILL BE MORE REASONABLE...IN THE LOWER/MID 60S...TONIGHT. && .LONG TERM... QUIET LONG TERM PERIOD IN STORE AS PROGRESSIVE LONGWAVE TROUGHING USHERS IN A COOLER AND DRIER AIRMASS FOR THE END OF THE WEEK. H85 TEMPERATURES WILL BE ON THE DECLINE THROUGH WEDNESDAY AS A SECONDARY FRONTAL ZONE WORKS THROUGH THE AREA. LOW-LEVEL COLD ADVECTION AND EARLY JULY HEATING WILL RESULT IN DEEP MIXING WORTHY OF A PESSIMISTIC SKY COVER FORECAST FOR THE DAYTIME HOURS ON WEDNESDAY AS AGGRESSIVE EXPANSION OF DIURNAL CLOUD COVER IS EXPECTED... PARTICULARLY IN THE PRESENCE OF THE PASSING SURFACE TROUGH AXIS. NO ARGUMENTS WITH DOWNWARD ADJUSTMENT IN POPS FOR WEDNESDAY AS SHOWER COVERAGE WILL BE INHIBITED BY SIGNIFICANT MID-LEVEL DRY AIR. FOR NOW, WORTH NO MORE THAN A CHANCE POP. BENEATH ABUNDANT CLOUDS AND WITHIN A FRESH AIRMASS HIGHS WILL REACH ONLY THE LOW 70S WITH OVERNIGHT LOWS FALLING WELL INTO THE 50S IN MOST SPOTS...PERHAPS UPPER 40S IN THE SAGINAW VALLEY. THURSDAY WILL BE THE COOLEST DAY OF THE WEEK WITH THE THERMAL TROUGH DIRECTLY OVERHEAD. SUFFICIENT MOISTURE WILL REMAIN FOR PARTIAL COVERAGE OF DIURNAL CU, WHICH WILL HELP KEEP HIGHS LIMITED TO THE LOW 70S...UPPER 60S IN THE THUMB. HEIGHT FALLS WILL COMMENCE FOR WEEK'S END AS THE TROUGH SHIFTS EAST AND HIGH PRESSURE BUILDS INTO THE GREAT LAKES. THIS WILL SPELL A GRADUAL WARMING TREND AS THE AIRMASS SLOWLY MODERATES THROUGH THE WEEKEND. && .MARINE... LIGHT TO MODERATE SOUTHERLY FLOW WILL TURN SOUTHWEST AND THEN WEST TODAY INTO WEDNESDAY AS COLD FRONT SLIDES THROUGH THE CENTRAL GREAT LAKES THIS MORNING. THIS WILL RESULT IN A ROUND OF THUNDERSTORMS...POSSIBLY SEVERE FOR THE WATERS SOUTH OF LAKE HURON...DURING THE PREDAWN HOURS THIS MORNING. LATER TODAY SOUTHWEST WINDS WILL GUST TO AROUND 20 KNOTS OVER SAGINAW BAY. A SMALL CRAFT ADVISORY MAY BE NEEDED BUT THE POTENTIAL IS TOO MARGINAL TO WARRANT ISSUANCE AT THIS TIME. HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES BY THE END OF THE WORK WEEK. && .AVIATION...ISSUED 122 AM EDT TUE JUL 1 2014 //DISCUSSION... RECENT RADAR TRENDS CONTINUE TO INDICATE THE NORTHERN EXTENT OF THE EASTWARD PROPAGATION CONVECTIVE LINE WILL SHIFT THROUGH THE DETROIT CORRIDOR 07Z-08Z. POTENTIAL FOR A PERIOD OF STRONG WINDS IN EXCESS OF 45 MPH IN ADDITION TO IFR/MVFR VISIBILITY IN MODERATE/HEAVY RAINFALL. TOWARD THE NORTH...THE EXTENSIVE ASSOCIATED AREA OF RAINFALL WITH SOME EMBEDDED THUNDER WILL SWEEP THROUGH DURING THIS TIME. A LULL IN THE WAKE OF THIS ACTIVITY BEFORE THE COLD FRONT SHIFTS THROUGH ON TUESDAY. CTHE FRONTAL TIMING MAY ALLOW FOR SOME DEVELOMENT IN DETROIT DURING THE EARLY AFTERNOON. INCREASING SOUTHWEST WINDS WILL ALSO BRING GUSTS UP TO 25 KNOTS DURING THE AFTERNOON. FOR DTW...THUNDERSTORM COMPLEX WILL SHIFT ACROSS THE TERMINAL 07Z-08Z. RECENT OBSERVATIONS AND RADAR DATA SHOW THE POTENTIAL FOR GUSTS OVER 45 MPH. //DTW THRESHOLD THREATS... * HIGH CONFIDENCE IN THUNDERSTORM OCCURRENCE AND TIMING EARLY THIS MORNING. * HIGH CONFIDENCE IN CEILINGS AOB 5000 FEET EARLY THIS MORNING. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...DG LONG TERM....JVC MARINE.......JVC AVIATION.....MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Jun 30, 11:26 AM EDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1126 AM EDT MON JUN 30 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-011530- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1126 AM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT CHANCE THAT A FEW OF THESE STORMS WILL BE SEVERE. STORM MOTION WILL BE WEST TO EAST AT 30 MPH. THERE IS A BETTER CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND TO 70 MPH. STORM MOTION WILL BE WEST TO EAST AT 40 MPH. THERE IS A CHANCE FOR URBAN AND SMALL STREAM FLOODING WITH ANY THUNDERSTORMS THAT TRAIN OVER AN AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-011530- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1126 AM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE FOR ISOLATED THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT CHANCE THAT A FEW OF THESE STORMS WILL BE SEVERE. STORM MOTION WILL BE WEST TO EAST AT 30 MPH. THERE IS A BETTER CHANCE OF THUNDERSTORMS TONIGHT...MAINLY AFTER MIDNIGHT. THERE IS A SLIGHT RISK THAT THESE STORMS WILL BE SEVERE. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND TO 70 MPH. STORM MOTION WILL BE WEST TO EAST AT 40 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. MM YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Jun 30, 10:31 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1031 PM EDT MON JUN 30 2014 MIZ047-010315- MIDLAND MI- 1031 PM EDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR MIDLAND COUNTY UNTIL 1115 PM EDT... AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF COLEMAN TO 18 MILES WEST OF ALMA...AND MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... PLEASANT VALLEY AND COLEMAN AROUND 1055 PM EDT. OIL CITY AROUND 1100 PM EDT. NORTH BRADLEY AROUND 1105 PM EDT. EDENVILLE AROUND 1110 PM EDT. HOPE...AVERILL...BOMBAY AND SANFORD AROUND 1115 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KURIMSKI
Special weather statement, Jun 30, 10:55 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1055 PM EDT MON JUN 30 2014 MIZ047-010345- MIDLAND MI- 1055 PM EDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR MIDLAND COUNTY UNTIL 1145 PM EDT... AT 1053 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLADWIN TO SHEPHERD...AND MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... NORTH BRADLEY AROUND 1110 PM EDT. SANFORD AND EDENVILLE AROUND 1115 PM EDT. HOPE AND AVERILL AROUND 1120 PM EDT. BOMBAY AROUND 1125 PM EDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KURIMSKI
Local storm report, Jul 1, 2:52 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
252 AM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM TSTM WND GST 2 S CHELSEA 42.29N 84.02W
07/01/2014 E65 MPH WASHTENAW MI EMERGENCY MNGR
&&
MRThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:17 AM EDT | Severe Thunderstorm Warning | DTX | Livingston, Washtenaw | 58 min |
| Jul 1, 2:23 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 67 min |
| Jul 1, 2:42 AM EDT | Severe Thunderstorm Warning | DTX | Genesee, Shiawassee | 55 min |
| Jul 1, 2:55 AM EDT | Severe Thunderstorm Warning | DTX | Oakland, Wayne | 63 min |
| Jul 1, 3:03 AM EDT | Special Marine Warning | DTX | 117 min | |
| Jul 1, 3:22 AM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Macomb | 53 min |
| Jul 1, 3:40 AM EDT | Special Marine Warning | DTX | 95 min | |
| Jul 1, 3:43 AM EDT | Severe Thunderstorm Warning | DTX | Saint Clair, Sanilac | 48 min |
| Jul 1, 10:10 AM EDT | Small Craft Advisory | DTX | 10 hr | |
| Jul 1, 10:32 AM EDT | Beach Hazards Statement | DTX | Huron | 9 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.